Alert archive / Mississippi / Flash Flood Warnings in 2008

Flash Flood Warning 50, NWS Jackson, MS

June 25, 2008Bolivar County, Mississippi

NWS Jackson, MS issued this flash flood warning at Jun 25, 2008, 7:15 PM CDT for Bolivar County, Mississippi. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2008, 7:15 PM CDT (00:15 UTC)
Expired
Jun 25, 2008, 9:15 PM CDT
In force
2 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

County Bolivar County, MS

The radar

The Little Rock radar (KLZK), 154 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 0.3 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2008-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2486 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2008-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2486 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1165 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KJAN 260018
FFWJAN
MSC011-260215-
/O.NEW.KJAN.FF.W.0050.080626T0015Z-080626T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
715 PM CDT WED JUN 25 2008

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BOLIVAR COUNTY IN NORTHWEST MISSISSIPPI...
  THIS INCLUDES THE CITY OF ROSEDALE...

* UNTIL 915 PM CDT

* AT 715 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED   
  FLASH FLOODING FROM A NEARLY STATIONARY COMPLEX OF THUNDERSTORMS   
  FROM NEAR DEESON TO PACE TO ROSEDALE AND GUNNISON. RAINFALL OF 2   
  TO 4 INCHES HAS LIKELY FALLEN IN THESE AREAS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DEESON AND
  GUNNISON

ADDITIONAL RAINFALL AMOUNTS OF OF 1 TO 2 INCHES ARE POSSIBLE  
THROUGH 9 PM BEFORE THE STORMS DISSIPATE.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 3412 9074 3382 9084 3385 9106 3394 9102
      3400 9108 3396 9097 3401 9096 3404 9091
      3404 9089 3407 9087 3409 9088 3413 9092
TIME...MOT...LOC 0015Z 180DEG 0KT 3394 9088

$$

40
1 follow-up statement
000 
WGUS74 KJAN 260226
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
923 PM CDT WED JUN 25 2008

MSC011-260233-
/O.EXP.KJAN.FF.W.0050.000000T0000Z-080626T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOLIVAR MS-
923 PM CDT WED JUN 25 2008

...THE FLASH FLOOD WARNING EXPIRED FOR BOLIVAR COUNTY...

AT 915 PM...ONLY LIGHT SPRINKLES WERE STILL INDICATED OVER PORTIONS 
OF BOLIVAR COUNTY. HEAVIER SHOWERS GENERALLY ENDED BY 830PM THIS 
EVENING AND RAINFALL TOTALS OF NEARLY 3 TO 4 INCHES WERE INDICATED 
EARLIER WEDNESDAY EVENING MAINLY BETWEEN DEESON AND PACE. 

LAT...LON 3412 9074 3382 9084 3385 9106 3394 9102
      3400 9108 3396 9097 3401 9096 3404 9091
      3404 9089 3407 9087 3409 9088 3413 9092
TIME...MOT...LOC 0015Z 180DEG 0KT 3394 9088

$$

40

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 5:38 PM CDT, 1 hour 37 minutes earlier.

Area forecast discussion, Jun 25, 5:38 PM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
538 PM CDT WED JUN 25 2008

.UPDATED...RAIN/CLOUD DEBRIS COOLED AIR MASS ACROSS CENTRAL AND SRN
PORTIONS OF CWFA SHOULD PRECLUDE ADDITIONAL SVR RISK AND HAVE REMOVED
WORDING FROM THOSE AREAS THIS EVENING. POPS ALSO LOWERED FOR AFTER 6
PM TO REFLECT LATEST RADAR TRENDS. MEANWHILE...POCKETS OF HOT AIR
REMAIN ACROSS NRN MS...ESPECIALLY THE HWY 82 CORRIDOR AND HAVE
CONTINUED HIGHER RAIN CHANCES IN THOSE AREAS FOR A FEW MORE HOURS.
ALSO ADJUSTED TEMPS/DEWPOINTS/PROB HAZARDS FOR CURRENT TRENDS THE
NEXT 6-8 HOURS. OTHERWISE...REST OF FORECAST LOOKS OKAY AND PREVIOUS
DISCUSSION FOLLOWS:/40/

THE NORTHWEST PORTIONS OF THE CWA HAVE NOT SEEN MUCH. A SMALL
COMPLEX DEVELOPED JUST WEST OF THE AREA...BUT FELL APART BEFORE
MAKING INTO THE DELTA. STUCK WITH GUIDANCE VALUES THROUGH THE PERIOD.
RAISED LOW TEMPS SLIGHTLY TONIGHT AND TOMORROW NIGHT...LOOKING FOR
CLOUDS TO REDEVELOP TOWARD MORNING AND FILL IN ACROSS THE AREA.

CONVECTION SHOULD DIMINISH WITH THE LOSS OF HEATING...BUT THERE
WILL BE PLENTY OF OUTFLOW BOUNDARIES HANGING AROUND TOMORROW. IN
ADDITION TO THE BOUNDARIES THERE WILL BE PLENTY OF MOISTURE FLOWING
INTO THE CWA. PW VALUES AROUND THE AREA CLIMB TO NEAR 1.75 INCHES.
SHOULD SEE BRIEF DOWNPOURS EVERYWHERE. THE BOUNDARY ALONG THE COAST
WAS EXPECTED TO MOVE INLAND TOWARD MORNING AND KICK OFF STORMS EARLY
AGAIN THURSDAY. AN UPPER TROUGH WAS SUPPOSED TO MOVE INTO THE
NORTHWEST BY THE EARLY AFTERNOON AND BECOME THE FOCUS FOR STORM
DEVELOPMENT. LOOKING AT THE SOUNDINGS...THERE SHOULD BE SOME ELEVATED
INSTABILITY AVAILABLE...IN ADDITION TO THE SURFACE BASE INSTABILITY.
LEFT ISOLATED SEVERE WORDING IN FOR THE NORTHWEST MAINLY. IF CLOUDS
ACTUALLY FILL IN OVERNIGHT...AND RAIN STARTS EARLY ACROSS THE
SOUTH...EXPECT SEVERE POTENTIAL TO BE LIMITED FOR THE SOUTHERN
PORTIONS OF THE CWA. OVERALL NO REAL CHANGES TO THE FORECAST./07/

LONG TERM...NO CHANGES MADE TO THE EXTENDED FORECAST. STUCK WITH THE
MAV GUIDANCE FOR FRIDAY.

PREVIOUS DISCUSSION...FRI- TUE...LOOKS TO OFFER THE REGION SOME MUCH
NEEDED RAIN AS A WETTER PATTERN LOOKS TO SET UP THROUGH EARLY NEXT
WEEK. BY FRI...A MOIST AIRMASS WILL ALREADY BE IN PLACE AND STEADY
S/SW FLOW WILL CONTINUE TO PROMOTE GOOD MOISTURE RECOVERY EACH DAY.
LATEST MODELS ARE SHOWING 1.8-2.0 INCH PWS FRI- SAT. THE AREA WILL
SEE A WEAK COOL FRONT APPROACH FROM THE N SUN INTO MON AND MOISTURE
CONVERGING ALONG/AHEAD OF THAT FEATURE WILL ALLOW FOR EVEN BETTER
MOISTURE TO EXIST. THE MID AND UPPER LEVELS WILL REMAIN QUITE
SUPPORTIVE OF LIFT AS A SHEAR AXIS WILL LINGER OVER THE AREA. A BIT
STRONGER FLOW LOOKS TO ENTER THE REGION FROM THE NW POSSIBLY AS EARLY
AS SAT...BUT MORE LIKELY TO IMPACT THE AREA SUN INTO MON AS A FEW
MORE PRONOUNCED DISTURBANCES DROP INTO THE AREA. NOW FOR SOME
FORECAST ELEMENT DETAILS.

FOR THE MOST PART...THE LATEST GUID TEMPS LOOK REALLY GOOD THROUGH
THE EXTENDED. HIGHS WERE GENERALLY IN THE UPPER 80S WHICH IS A TAD
LOWER THAN CLIMO HIGHS. THIS SEEMS VERY REASONABLE AS THE MOIST
AIRMASS WILL LIKELY GIVE WAY TO CONVECTION EARLY WITH GOOD STORM
COVERAGE EXPECTED AS LOW LEVEL FLOW WILL ALLOW STORMS TO PROPAGATE
EASILY. GUID VALUES WERE GENERALLY EXCEPTED WITH ONLY A FEW MINOR
TWEAKS TO WARM A COUPLE SITES THAT ONLY HAD THE MID 80S FOR HIGHS.

AS FOR POPS AND WX GRIDS...GUID AGAIN IS PRETTY GOOD AS THE POPS
VALUES HAVE GENERALLY GOTTEN HIGHER THIS RUN. I REALLY COULD NOT
FIND A PERIOD TO MAKE MUCH IMPROVEMENT AS GUID IS OFFERING BASICALLY
50% POPS THROUGH SUN. I DID RAISE POPS ALONG THE I-59 CORRIDOR ON
FRI AS THAT AREA SEEMS TO HAVE THE BEST SHOT AT MEASURING PRECIP
BASED ON HOW STORMS WILL PROPAGATE. I LIKE HOW GUID DROPS OFF THE
POPS FRI NIGHT AS AN EARLY START TO ACTIVITY WILL KEEP THE
CONVECTION FOCUSED IN THE FRI PERIOD. SAT WILL BE SIMILAR TO FRI AND
HIGH END SCT POPS LOOK GOOD. SAT NIGHT WILL BE MORE DIFFICULT AS THE
LATEST GFS IS SHOWING THE POTENTIAL FOR SOME NOCTURNAL DEVELOPMENT.
THIS SEEMS PLAUSIBLE AS THE LOW LEVEL JET WILL BE FAIRLY STRONG FOR
LATE JUNE. ADDITIONALLY...MID LEVEL FLOW IS TRANSITIONING TO MORE OF
A NW FLOW SET UP WHICH FAVORS NOCTURNAL COMPLEXES. WITH THIS IN
MIND...WILL JUST STICK WITH THE HIGHER OVERNIGHT POPS SAT NIGHT. SUN
WILL BE INTERESTING BUT LIKELY ACTIVE WITH RAIN AND STORMS. WE COULD
SEE LINGERING OVERNIGHT ACTIVITY WITH ADDITIONAL DEVELOPMENT LATER
IN THE DAY AS THE SFC FRONT NEARS AND MORE DISTURBANCES DROP SE OUT
OF THE INCREASING NW FLOW. GUID POPS CAME IN PRETTY HIGH FOR DAY 5
BUT LOOKS REALLY GOOD AND IS IN LINE WITH OTHER MED RANGE MODELS.
MON IS TOUGH AS IM NOT SURE WHERE THE SFC BOUNDARY WILL BE. THE
EURO DRIES THE AREA OUT WITH A FROPA...WHILE THE GFS KEEPS THE
BOUNDARY OVER THE AREA WITH CONVECTION CONTINUING. TUE HINGES ON
HOW THINGS EVOLVE ON MON SO I HAVE EVEN LESS CONFIDENCE FOR THAT
PERIOD. GUID WAS ACCEPTED BOTH MON/TUE.

AS FOR ANY STRONG/SVR STORMS. NOT IMPRESSED WITH FRI AS AN EARLY
START TO CONVECTION IN A VERY MOIST ATMOSPHERE USUALLY NEVER
SUPPORTS SVR WX B/C INSTABILITY POTENTIAL IS NEVER REALIZED. THINGS
MAY GET MORE INTERESTING SAT AND ESPECIALLY FOR SUN. SLIGHTLY BETTER
FLOW LOOKS TO MOVE IN AS NW FLOW DEVELOPS. THIS PATTERN IS MORE
FAVORABLE FOR STRONG/SVR STORMS AND WE WILL HAVE TO KEEP AN EYE ON
THIS TIME FRAME. AT THIS TIME...A BIT TOO MUCH UNCERTAINTY EXISTS
AND WILL HOLD OFF ON MENTIONING ANYTHING IN THE HWO AT THIS TIME.
/CME/

&&

.AVIATION...LOCALIZED SPOTS OF MVFR/IFR CONDITIONS NEAR SHRA/TSRA
THROUGH 02Z OR SO SHOULD YIELD TO VFR FOR MOST LOCATIONS OVERNIGHT
WITH ANY CONVECTIVE CLOUD DEBRIS GENERALLY ABOVE 10K FEET 02-14Z.
AM A LITTLE MORE CONCERNED WITH POTENTIAL FOR IFR VISIBILITIES IN FOG
FROM ABOUT 09-13Z AS A RESULT OF THIS AFTERNOON/S RAINFALL AND RAPID
COOL OFF BEFORE SUNSET. WILL PROBABLY INCLUDE SOME TEMPO GROUPS IN
THE OOZ TAFS TO COVER THOSE LOCATIONS IN THE CENTRAL/SRN SECTIONS.
OTHERWISE...ANOTHER ROUND OF SCATTERED CONVECTION SHOULD KICK IN
AFTER ABOUT 16Z THURSDAY./40/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       71  89  71  89 /  22  63  23  62
MERIDIAN      69  89  71  88 /  21  66  36  66
VICKSBURG     71  89  72  90 /  24  63  19  48
HATTIESBURG   71  89  72  89 /  22  73  19  69
NATCHEZ       71  88  73  90 /  37  68  20  62
GREENVILLE    73  88  72  91 /  37  57  30  46
GREENWOOD     73  88  73  89 /  36  57  35  49

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&
Hazardous weather outlook, Jun 25, 3:46 PM CDT, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
346 PM CDT WED JUN 25 2008

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
262100-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
346 PM CDT WED JUN 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND THURSDAY

ISOLATED TO SCATTERED SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE FOR
THE ENTIRE OUTLOOK AREA THROUGH THE EVENING. WIND GUSTS TO 70 MPH AND
GOLF BALL SIZED HAIL WILL BE POSSIBLE. BRIEF DOWNPOURS LEADING TO
PONDING OF WATER ON ROADWAYS WILL BE LIKELY.

SCATTERED THUNDERSTORMS WILL CONTINUE TO MOVE NORTHEAST ACROSS THE
OUTLOOK AREA. THE STORMS WILL MOVE INTO THE MOIST AND UNSTABLE
ATMOSPHERE OVER THE REGION. IN ADDITION... HEATING...COMBINED WITH
COOL AND DRY AIR ALOFT WILL MAINTAIN THE POTENTIAL FOR STRONG TO
SEVERE STORMS THROUGH THE EVENING. MUCH OF THE THUNDERSTORM ACTIVITY
WILL DIMINISH WITH THE LOSS OF HEATING SHORTLY AFTER SUNSET.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY

ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE AGAIN THURSDAY FOR
THE NORTHWEST PORTIONS OF THE OUTLOOK AREA. AN UPPER LEVEL DISTURBANCE
WILL MOVE THROUGH THE MOIST AND UNSTABLE ATMOSPHERE PLANTED OVER THE
ARKLAMISS. AS THE SYSTEM PASSES...DEVELOPING STORMS MAY PRODUCE
DAMAGING WINDS AND HAIL. VERY HEAVY RAINFALL WILL BE LIKELY FOR THE
ENTIRE AREA LEADING TO PONDING OF WATER IN LOW LYING AREAS.

OTHERWISE...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW
THROUGH THE PERIOD.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Jun 25, 5:23 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
523 PM CDT WED JUN 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     TSTM WND DMG     WESSON                  31.70N 90.40W
06/25/2008                   COPIAH             MS   EMERGENCY MNGR

            *** 1 INJ *** 4 BUSINESSES WITH DAMAGE...ONE OF WHICH WAS
            MAJOR. 4 HOMES WITH DAMAGE...ONE OF WHICH WAS MAJOR. 2
            VEHICLES DAMAGED...ONE OF WHICH WAS MAJOR. NUMEROUS TREES
            DOWNED AND 8 POWER POLES SNAPPED. NUMEROUS STREETS
            BLOCKED BY TREES AND DEBRIS. 1 PERSON TRANSPORTED TO
            HOSPITAL WITH WHAT ARE BELEIVED TO BY MINOR INJURIES.

&&

GERARD
Local storm report, Jun 25, 5:24 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
524 PM CDT WED JUN 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TSTM WND DMG     HOPEWELL                31.95N 90.22W
06/25/2008                   COPIAH             MS   EMERGENCY MNGR

            10-15 TREES DOWN IN AND TO THE SOUTHWEST OF THE HOPEWELL
            COMMUNITY

&&

GERARD
Local storm report, Jun 25, 5:45 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
545 PM CDT WED JUN 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1212 PM     TSTM WND DMG     2 ENE STAMPLEY          31.65N 91.11W
06/25/2008                   JEFFERSON          MS   TRAINED SPOTTER

            STRONG WINDS DOWNED A NUMBER OF TREES AND LIMBS

&&

GERARD
Special weather statement, Jun 25, 6:01 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
601 PM CDT WED JUN 25 2008

MSZ027-028-036-037-252330-
CARROLL MS-MONTGOMERY MS-HOLMES MS-ATTALA MS-
601 PM CDT WED JUN 25 2008

...STRONG THUNDERSTORMS MOVING OVER NORTHEAST CARROLL...SOUTHWEST
MONTGOMERY...SOUTHEAST HOLMES AND NORTHWEST ATTALA...

STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 3 MILES EAST OF EMORY AT 601 PM CDT...
MOVING NORTHEAST AT 6 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN ATTALA...CARROLL...HOLMES AND MONTGOMERY COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

MRM
Local storm report, Jun 25, 6:02 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
602 PM CDT WED JUN 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HAIL             LAKE BRUIN              31.99N 91.26W
06/24/2008  E1.50 INCH       TENSAS             LA   PUBLIC

            HAIL DAMAGED A HOUSE ON LAKE BRUIN. REPORTED BY LOCAL
            STORE.

0700 PM     TSTM WND DMG     1 W NEWELLTON           32.07N 91.26W
06/24/2008                   TENSAS             LA   PUBLIC

            STRONG WINDS DOWNED POWERLINES AND BLEW DOWN A FENCE NEAR
            THE NEWELLTON COMMUNITY

&&

GERARD
Special weather statement, Jun 25, 6:10 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
610 PM CDT WED JUN 25 2008

ARZ074-252350-
ASHLEY AR-
610 PM CDT WED JUN 25 2008

...A STRONG THUNDERSTORM OVER SOUTHWEST ASHLEY COUNTY...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 9 MILES SOUTH OF CROSSETT AT 610 PM
CDT...MOVING NORTH AT 18 MPH.

PEOPLE IN ASHLEY COUNTY...INCLUDING THE CITIES OF CROSSETT...NORTH
CROSSETT AND WEST CROSSETT...SHOULD MONITOR THIS STORM CLOSELY.

MME

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 7:43 PM CDTSevere Thunderstorm WarningJANBolivar27 min
Jun 26, 4:22 PM CDTSevere Thunderstorm WarningJANLamar, Marion22 min
Jun 26, 4:37 PM CDTSevere Thunderstorm WarningJANCopiah, Lincoln38 min
Jun 26, 5:29 PM CDTSevere Thunderstorm WarningJANCopiah46 min
Jun 26, 6:16 PM CDTSevere Thunderstorm WarningJANLeake44 min
Jun 26, 6:18 PM CDTSevere Thunderstorm WarningJANHinds42 min
Jun 26, 6:53 PM CDTSevere Thunderstorm WarningJANHinds, Madison37 min

Nearby

Flash Flood Warnings in Mississippi, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.